Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 957475, 15 pages
http://dx.doi.org/10.1155/2009/957475
Research Article

Existence and Exponential Stability of Periodic Solution for a Class of Generalized Neural Networks with Arbitrary Delays

1Department of Mathematics, Zhaotong Teacher's College, Zhaotong, Yunnan 657000, China
2Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 4 August 2009; Accepted 1 December 2009

Academic Editor: Jean Mawhin

Copyright © 2009 Yimin Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Ren and J. Cao, “Periodic solutions for a class of higher-order Cohen-Grossberg type neural networks with delays,” Computers & Mathematics with Applications, vol. 54, no. 6, pp. 826–839, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. Zhang, B. Liu, and L. Huang, “Existence and exponential stability of periodic solutions for a class of Cohen-Grossberg neural networks with bounded and unbounded delays,” Computers & Mathematics with Applications, vol. 53, no. 9, pp. 1325–1338, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. Liu and L. Huang, “Existence and exponential stability of periodic solutions for a class of Cohen-Grossberg neural networks with time-varying delays,” Chaos, Solitons & Fractals, vol. 32, no. 2, pp. 617–627, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Hong and M. Li, Dynamics in Celler Neural Network, Academic Press, Beijing, China, 2007.
  5. M. A. Cohen and S. Grossberg, “Absolute stability of global pattern formation and parallel memory storage by competitive neural networks,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 13, no. 5, pp. 815–826, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Gopalsamy and X. Z. He, “Delay-independent stability in bidirection associative memory networks,” IEEE Transactions on Neural Networks, vol. 5, pp. 998–1002, 1994. View at Publisher · View at Google Scholar
  7. T. Chen and L. Rong, “Delay-independent stability analysis of Cohen-Grossberg neural networks,” Physics Letters A, vol. 317, no. 5-6, pp. 436–449, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Li, “Existence and stability of periodic solutions for Cohen-Grossberg neural networks with multiple delays,” Chaos, Solitons & Fractals, vol. 20, no. 3, pp. 459–466, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Liao, C. Li, and K.-W. Wong, “Criteria for exponential stability of Cohen-Grossberg neural networks,” Neural Networks, vol. 17, no. 10, pp. 1401–1414, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. Z. Yuan, L. Huang, D. Hu, and G. Dong, “Existence and global exponential stability of periodic solution for Cohen-Grossberg neural networks with delays,” Nonlinear Analysis: Real World Applications, vol. 7, no. 4, pp. 572–590, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Wang, “Stability of Cohen-Grossberg neural networks with distributed delays,” Applied Mathematics and Computation, vol. 160, no. 1, pp. 93–110, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Li and X. Fan, “Existence and globally exponential stability of almost periodic solution for Cohen-Grossberg BAM neural networks with variable coefficients,” Applied Mathematical Modelling, vol. 33, no. 4, pp. 2114–2120, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  13. C. Li and S. Yang, “Existence and attractivity of periodic solutions to non-autonomous Cohen-Grossberg neural networks with time delays,” Chaos, Solitons & Fractals, vol. 41, no. 3, pp. 1235–1244, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. Z. Yuan and L. Yuan, “Existence and global convergence of periodic solution of delayed neural networks,” Mathematical and Computer Modelling, vol. 48, no. 1-2, pp. 101–113, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. X. H. Tang and X. Zou, “The existence and global exponential stability of a periodic solution of a class of delay differential equations,” Nonlinearity, vol. 22, no. 10, pp. 2423–2442, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. P. LaSalle, The Stability of Dynamical Systems, SIAM, Philadelphia, Pa, USA, 1976. View at MathSciNet
  17. A. Berman and R. J. Plemmons, Nonnegative Matrices in the Mathematical Sciences, Computer Science and Applied Mathematic, Academic Press, New York, NY, USA, 1979. View at MathSciNet